# SDR 08FDEA00735

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0357
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 641LB INTERIOR SKIN IS GOUGED (2 PLACES).  REPAIRED THE TWO GOUGED AREAS BY REMOVING THE DAMAGE. FABRICATING A NEW CORE PLUG, FILLER & DOUBLERS USING BONDING REPAIRS IAW SRM 51-71-00;  VOL II. ALODINED, PRIMED, SEALED AND PAINTED IAW SRM 51-21-02;  VOL II. MINOR REPAIR
